# SDR SWIA201436841

- Difficulty date: March 9, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 25,497 hours, 14,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM CORRODED  BS 280.  C-CHECK,  REMOVED CORROSION IAW REO.
